Skip to content
My WebMD Sign In, Sign Up
HELP!
avatar
aanderson06 posted:
I have had the exact same problems...allergy shot given and 35 minutes later, I had severe pain where my uterus would be. Had this problem in March once and then a few days ago. It was so bad my hands and legs went numb and the ambulance was almost called.

Has anyone found any answers for this? My allergist said she's never had a reaction like this and doesn't think it is related to the allergy shots but how could it not be with these kinds of symptoms? It happened EXACTLY 35 minutes after my shot each time. PLEASE let me know if you have any information on this!!
Reply


Helpful Tips

Asthma InhalersExpert
There are several types of inhalers for asthma. Some inhalers (inhaled steroids) are controller medications that are used on a daily basis ... More
Was this Helpful?
121 of 151 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center